# SDR SWIA202053374

- Difficulty date: September 10, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Insert
- Condition: Pulled
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ENGINE LOWER TRANSCOWL NYLON INSERT FWD SCREW IS PULLED THROUGH, MARKED.  C-CHECK RO 10/16/2020.  COMPLIED WITH ALL STEPS OF REO.
